Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stage 4 cancer, has recurring fluid formation in stomach, on chemotherapy. Control measures?

My Sister She is suffering a Lot with Stage 4 Cancer . In the month of october 2012 She had one ovary remover=d and was told there was no cancer and were not given any medications. Now every alternate day almost 3 lts of fluid is formed and removed from her stomach. She is given chemotherapy by dividing one cyvcle into 3. the drugs used are Carboplatin and Paclitaxel . Right now she is telling that she want something todo to make her die. I am very depressed. Please tell me the solution for what to do to control.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
what was the symptom of your before surgery? you should mention imaging finding before surgery.if it was ovarian cancer diagnosis should have been made. now she is suffering from ascitis. probably now the diagnosis is metastatic ovarian ca. if not responds to pacli/carbo 2nd line drug like liposomal doxorubicin may be tried. consult with your oncologist.take care.
Answered: Thu, 24 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor